# SDR NACA2023031400001

- Difficulty date: March 14, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,760 hours, 20,143 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE DETECTORS ZONE 3 AT A LOOP AND ZONE 4 B LOOP INOP. DEFERRED MAIN CARGO DECK COMPARTMENT ZONE 3 A LOOP AND ZONE 4 B LOOP PER MEL 26-16-02-02, CAT C.
